# SDR 050906N506CS1

- Difficulty date: May 9, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N506CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605267
- Aircraft time: 3,904 hours, 2,615 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING FROM MCO THE CREW NOTICED THE CABIN ALTITUDE WAS AT 10,000 FEET AND THEN RECEIVED A CABIN ALTITUDE WARNING ANNUNCIATION.  ATTEMPTED TO LOWER CABIN ALTITUDE WITH MANUAL MODE WITH NO SUCCESS.  DUE TO BOTH AUTO AND MANUAL PRESSURIZATION CONTROL BEING INOP CREW ELECTED TO DECLARE AN EMERGENCY AND DIVERTED TO JAX.  MAINTENANCE ISOLATED PROBLEM TO AIR DUCT DETACHED FROM WATER SEPARATOR, RECONNECTED DUCT AND PERFORMED ALL OPS CHECKS REQUIRED IN MAINTENANCE MANUAL.  NO DEFECTS NOTED AIRCRAFT RETURNED TO SERVICE.  ROOT CAUSE WAS DETERMINED TO BE A FAILURE TO PROPERLY INSTALL DUCT CLAMP AFTER SCHEDULED MAINTENANCE ON THE WATER SEPARATOR.
